PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Contac Non Drowsy Dual Relief Tablet

Contac Non Drowsy Dual Relief Tablet

This Combination Product Is Used For The Temporary Treatment Of Cough, Stuffy Nose, And Sinus Pain/pressure Caused By Infection (such As The Common Cold, Flu) Or Other Breathing Il...

This Combination Product Is Used For The Temporary Treatment Of Cough, Stuffy Nose, And Sinus Pain/pressure Caused By Infection (such As The Common Co...

Brand: Brand

Ingredient: Acetaminophen

₦5,200.00

In Stock

2 left

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Contac Non Drowsy Dual Relief is a mild to moderate analgesic, antipyretic and decongestant. Contac Non Drowsy Dual Relief is recommended for the relief from the symptoms of colds and flu including:

- Nasal congestion

- Sore throat pain

- Headache

- Body aches and pains

- Fever

- Sinus symptoms e.g. sinus pain, pressure and congestion

Ingredient: Pseudoephedrine,Acetaminophen.

How to Use

Adults, including the elderly and children 16 years and over: Two tablets every four to six hours, to be taken orally.

The dose should not be repeated more frequently than every four hours nor should more than three doses be given in any 24 hour period.

Mr Famasi Advice

  • Mininum dosing interval: 4 hours
  • Do not exceed the stated dose
  • Should not be used with other paracetamol-containing or decongestant products.
  • Users should be advised to seek medical advice if symptoms persist for more than 7 days.
  • Not to be used in children under 16 years of age.

Specifications

Content no available

About this item

Contac Non Drowsy Dual Relief is a mild to moderate analgesic, antipyretic and decongestant. Contac Non Drowsy Dual Relief is recommended for the relief from the symptoms of colds and flu including:

- Nasal congestion

- Sore throat pain

- Headache

- Body aches and pains

- Fever

- Sinus symptoms e.g. sinus pain, pressure and congestion

Ingredient: Pseudoephedrine,Acetaminophen.

Adults, including the elderly and children 16 years and over: Two tablets every four to six hours, to be taken orally.

The dose should not be repeated more frequently than every four hours nor should more than three doses be given in any 24 hour period.

  • Mininum dosing interval: 4 hours
  • Do not exceed the stated dose
  • Should not be used with other paracetamol-containing or decongestant products.
  • Users should be advised to seek medical advice if symptoms persist for more than 7 days.
  • Not to be used in children under 16 years of age.

null

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products

₦5,200.00

.